# SDR CA081126005

- Difficulty date: November 4, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cessna 750
- Aircraft time: 3,027 hours
- Engine: Allsn AE3007C
- System (JASC): 3457 · Global Positioning System
- Part: Antenna
- Part number: S67157520
- Condition: Malfunctioned
- Location: Nr 2 Gps
- Stage of operation: LD
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED NR 2 FMS DRIFTED 8NM AT END OF THE LEG.  NR 2 GPS ANTENNA REPLACED AND TESTED SERVICEABLE IAW 34-54-01.
